# SDR SIMA20170110001

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,745 hours, 26,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF BURNING  ELECIRICAL IN COCKPIT,  PASENGERS SMELLED THE ODOR FROM 11B.   DECLARED EMERGENCY AND LANDED.  FA SMELLED BURNING ODOR AS WELL.  NO SMOKE WAS SEEN.   INSPECTED PACK SYSTEM AND PERFORMED ODOR EVENT WORK CARD IAW ETN-EM-72-034R9, NO ODOR NOTED.
